×

zbMATH — the first resource for mathematics

Martingales, the Malliavin calculus and hypoellipticity under general Hörmander’s conditions. (English) Zbl 0445.60049

MSC:
60H05 Stochastic integrals
60G44 Martingales with continuous parameter
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baxendale, P.: Wiener processes on Manifolds of maps. J. of Diff. Geometry, to appear · Zbl 0456.60074
[2] Bismut, J.M.: Principes de mécanique aléatoire, to appear
[3] Bismut, J.M.: Flots stochastiques et formule de Ito-Stratonovitch généralisée. CRAS 290, 483-486 (1980) · Zbl 0428.60067
[4] Bismut, J.M.: A generalized formula of Ito and some other properties of stochastic flows. Z. Wahrscheinlichkeitstheorie verw. Gehiete 55, 331-350 (1981) · Zbl 0456.60063 · doi:10.1007/BF00532124
[5] Bismut, J.M.: An introductory approach to duality in optimal Stochastic control. SIAM Review 20, 62-78 (1978) · Zbl 0378.93049 · doi:10.1137/1020004
[6] Clark, J.M.C.: The representation of functionals of Brownian motion by stochastic integrals. Ann. Math. Stat. 41, 1282-1295 (1970); 42, 1778 (1971) · Zbl 0213.19402 · doi:10.1214/aoms/1177696903
[7] Dellacherie, C., Meyer, P.A.: Probabilités et Potentiels, chap. I?IV. Paris: Hermann 1975; chap. V?VIII, Paris: Hermann 1980
[8] Elworthy, K.D.: Stochastic dynamical systems and their flows, Stochastic analysis, A. Friedman and M. Pinsky ed. pp. 79-95, New York: Acad. Press 1978 · Zbl 0439.60065
[9] Haussmann, U.: Functionals of Ito processes as stochastic integrals, SIAM J. Control and Opt. 16, 252-269 (1978) · Zbl 0375.60070 · doi:10.1137/0316016
[10] Malliavin, P.: Stochastic calculus of variations and hypoelliptic operators, Proceedings of the International Conference on Stochastic differential equations of Kyoto 1976, pp. 195-263. Tokyo: Kinokuniya and New York: Wiley 1978
[11] Malliavin, P.: C k-hypoellipticity with degeneracy, Stochastic Analysis, A. Friedman and M. Pinsky ed., pp. 199-214. New York and London: Acad. Press 1978 · Zbl 0449.58022
[12] Stroock, D.: The Malliavin calculus and its application to second order parabolic differential equations, Preprint 1980
[13] Stroock, D.W., Varadhan, S.R.S.: Multidimensional diffusion processes, Grundlehren der Mathematischen Wissenschaften, Berlin-Heidelberg-New York: Springer 1979 · Zbl 0426.60069
[14] Jacod, J., Yor, M.: Etude des solutions extrémales et représentation intégrale des solutions pour certains problèmes de martingales. Z. Wahrscheinlichkeitstheorie verw. Gebiete 38, 83-125 (1977) · Zbl 0346.60032 · doi:10.1007/BF00533303
[15] Hörmander, L.: Hypoelliptic second order differential equations. Acta Math. 119, 147-171 (1967) · Zbl 0156.10701 · doi:10.1007/BF02392081
[16] Hörmander, L., Melin, A.: Free systems of vector fields, Ark. Mat. 16, 83-88 (1978) · Zbl 0383.35013 · doi:10.1007/BF02385983
[17] Rothschild, L.P., Stein, E.M.: Hypoelliptic differential operators and nilpotent groups. Acta Math. 137, 247-320 (1976) · Zbl 0346.35030 · doi:10.1007/BF02392419
[18] Abraham, R., Marsden, J.: Foundations of mechanics, Reading: Benjamin 1978 · Zbl 0393.70001
[19] Haussmann, U.: On the integral representation of functionals of Ito processes. Stochastic 3, 17-27 (1979) · Zbl 0427.60056
[20] Ichihara, K., Kunita, H.: A classification of second order degenerate elliptic operators and its probabilistic characterization. Z. Wahrscheinlichkeitstheorie verw. Gebiete 30, 235-254 (1974) · Zbl 0326.60097 · doi:10.1007/BF00533476
[21] Davis, M.H.A.: Functionals of diffusion processes as stochastic integrals. Math. Proc. Cambridge Philos. Soc. 87, 157-166 (1980) · Zbl 0424.60063 · doi:10.1017/S0305004100056590
[22] Ikeda, N., Watanabe, S.: Diffusions on manifolds. To appear · Zbl 0264.60052
[23] Chevalley, C.: Theory of Lie groups. Vol. I. Princeton: Princeton University Press 1946 · Zbl 0063.00842
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.